What does it mean when you can feel your pulse when laying down on your back
what is your age and gender?are you feeling pulse in your head or on chest?are you diagnosed with any medical condition?are you on any medications?from how long are you having these symptoms?
42 years old and female. I do not feel anything in my head or chest. Hypertension of which I am on Medication for. I am on HCTZ 50mg daily,Metoprolol 25mg twice a day,Norvasc 5mg daily,Potassium 60meq daily,Protonix 40mg daily.Fish oil 1000mg twice daily.
I am sorry but i have to ask more questions.Where do you feel the pulse?do you feel it only while laying down or is it persistent?Thanks for your patience
Only when I lay down on my back when I am laying down in bed
I have opted out from the question as I don`t think I will be able to give the best answer.Other physician from our just answer website will be able to assist you.Sorry but I have to be honest.Thanks for your patience.
Thanks for your question. I am here only because Dr. Sumit Bassi Opted out in order to help you. Dr. Sumit is kind and very concern about you. I would like to ask few questions from you in order to guide you well. You mean to say palpitations fast heart beat on laying down? How you feel your fast pulse in wrists or in neck? any anxiety issues you have for the last few weeks or months?
I feel it most in am when I am laying down in bed can feel heartbeat in my back. I do not feel it in my wrists or neck as a fast heartbeat. No anxiety issues.
Thanks for your details. You have answered my questions very well. Awareness of heart beats can also be called as palpitations and occur when a person can feel abnormalities in the normal beating of the heart like you pointed out. There can be many causes for that and few important ones areElectrolyte imbalance (especially sodium, potassium, magnesium, calcium)HyperthyroidismAnemiaAlcohol, caffeineDrug induced and also poor drug compliance while on Beta blockers, calcium blockersYou are already taking such medications like hydrochlorothiazide 50mg and this drug is known for electrolyte imbalance. I would advice you to have these tests asapSerum electrolytesThyroid profileComplete blood countEKGsI will also suggest you to see your doctor for complete evaluation because this can be a serious symptom. I can give the possibilities and show you the right direction here because exact diagnosis is not possible without examination.Best of luck and keep in touchRegardsDr. Amir JavedDr. Amir40008.9947263889
Master of Internal medicine & Gastroenterology with six years of experience (London). MBBS